# SDR CA150703014

- Difficulty date: July 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 50,206 hours
- Engine: Allsn 501D13D
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Part number: 24031504050
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) UPON SELECTING GEAR UP ON TAKE-OFF, PILOTS NOTICED A LOUD BANG. ONCE OVER THE FIRE, A BIRDDOG AIRCRAFT CONFIRMED THEIR RT GEAR DOOR FOR THE NOSE GEAR WAS OPEN. AIRCRAFT LANDED AND RH DOOR ACTUATING ROD UPPER ROD END, WAS FOUND BROKEN. A NEW ROD END WAS INSTALLED WITHOUT CHANGE TO THE RIGGING. THE CRACKED ROD END HAS COLORING/SHADING TO INDICATE THE PART MAY HAVE BEEN PARTIALLY CRACKED FOR SOMETIME. MODEL/PART #240-3150412-335.
